# SDR SWIA201335075

- Difficulty date: October 10, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 26,818 hours, 22,376 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP VANE LE BLENDED BEYOND LIMITS NEAR INBD EDGE.  C-CHECK REPLACED RT INBD FLAP VANE LE IAW SRM.
